First Occurrence of Hamilton Cycles in Random Graphs

M. Ajtai, J. Komlós, E. Szemerédi

Research output: Contribution to journalArticle

27 Citations (Scopus)

Abstract

Let us produce a random graph on n vertices by selecting edges one at a time at random and stopping at the first moment that the minimum degree achieves 2. Then with probability 1-0(1), the resulting graph is hamiltonian.

Original languageEnglish
Pages (from-to)173-178
Number of pages6
JournalNorth-Holland Mathematics Studies
Volume115
Issue numberC
DOIs
Publication statusPublished - 1985

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this